# SDR AALA20110601LHR01

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 41,212 hours, 5,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS IN BUSINESS CLASS GALLEY DO NOT ILLUMINATE.  REPLACED BATTERY PACK ABOVE LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
